MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® CUNNINGHAM INCONTINENCE CLAMP; CUNNINGHAM CLAMP

C.R. BARD, INC. (COVINGTON) -1018233 BARD® CUNNINGHAM INCONTINENCE CLAMP; CUNNINGHAM CLAMP
Catalog Number 004054
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that there were no instructions with the cunningham clamp.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "direction for easy adjustment to give proper fit and comfort a very light pressure on the urethral canal on the underside of the penis will prevent any leakage.The necessary pressure is achieved by the hump in the under part of the cunningham clamp.For proper fit and comfort the upper part of the clamp can be easily shaped by the fingers.Exact adjustment of pressure is achieved by the ratchet catch on the regular and large sizes and the adjustable snap button on the juvenile size.To release the catch on the regular and large sizes, merely press inward on both the spring wire loops.Be sure that the clamp is not set so tight that it will interfere with the blood circulation.Juvenile (004052), regular (004053), large (004054) this product contains dry natural rubber.For the effective control of enuresis (bed wetting) in males of all ages.After repeated usage and proper maintenance (see washing instructions), inspect the product for signs of deterioration or damage (cracking, discoloration, separation of foam).The clamp should be replaced every 3 months, or sooner if the foam deteriorates." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that there were no instructions with the cunningham clamp.

Brand Name
BARD® CUNNINGHAM INCONTINENCE CLAMP
Common Device Name
CUNNINGHAM CLAMP
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8178468
Report Number1018233-2018-06050
Device Sequence Number1458874
Product Code FHA
UDI-Device Identifier00801741072765
UDI-Public(01)00801741072765
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number004054
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/26/2018
Supplement Date Received by Manufacturer02/26/2019
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date03/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1